# SDR MWEA99600

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 95906
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PRIMARY TRIM RAN AWAY RUNNING FORWARD.  REPLACED PRIMARY TRIM MOTOR.
